Paper:Sylowtheoremoriginal

From Groupprops
Jump to: navigation, search
This is a paper clip page; it gives a description of a published paper.
View a complete list of papers
Find all pages referencing this paper
Théorèmes sur les groupes de substitutions by Ludwig Sylow, Mathematische Annalen, Vol. 5, (1872), no. 4, 584-594 Springerlink pageArchived local copy: The original formulation of Sylow's theorem by Sylow. Does not include the congruence condition part of the theorem, which was proved later by Frobenius.